# SDR AUS20030667

- Difficulty date: July 2, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A141824
- Condition: Deflated
- Location: Nr 3
- Stage of operation: NR
- How discovered: C
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

(AUS) NR 3 RT DOOR ESCAPE SLIDE DEFLATED DURING EMERGENCY EVACUATION OF AIRCRAFT FOLLOWING BRAKE FIRE.
